# SDR SWIA200312739

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 1,732 hours, 1,477 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN DEPLOYING FLIGHT SPOILERS SHARP LT ROLLING MOMENT AND THEN LEVELED OUT.  WHEN RETRACTING SPOILERS, ALSO A MOMENTARY SHARP ROLLING MOMENT.  NO FAULTS FOUND.  CYCLED SPOILERS MANY TIMES IAW MM 27-61-00.  COULD NOT DUPLICATE DISCREPANCY.
